ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Fractional exclusion and braid statistics in one dimension: a study via dimensional reduction of Chern-Simons theory 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 39, 页码: 395401
Authors:  Ye, F;  Marchetti, PA;  Su, ZB;  Yu, L;  Ye, F (reprint author), South Univ Sci & Technol China, Dept Phys, Shenzhen 518055, Peoples R China.
Adobe PDF(367Kb)  |  Favorite  |  View/Download:31/1  |  Submit date:2017/12/21
Fractional Statistics Systems  Chern-simons Theory  Exclusion Statistics  Braid Statistics